# SDR F3LA200200063

- Difficulty date: February 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 986 CORRODED AT BOTTOM SURFACE AT FASTENERS THROUGH FLOORBOARDS.  ALSO SHOWS EVIDENCE OF CORROSION ON TOP OF BEAM FROM BL 0 TO RBL 54 AS VIEWED FROM BELOW.  REPLACED FLOORBEAM CAP AT STA 986 PER SRM 53-10-9.
